Certain Types of Regular and T3 Spaces


  • Abed Al-Hamza M.Hamza University of Kufa
  • Zainab Naji Hameed University of Kufa




T1 space, semi-T1 space, regular space, T3, semi-regular space, semi-T3, Z-regular space, ZT3 space, semi-ZT3 space


introduced certain types of separation axioms which are Z-regular space, ZT3 space, semi-Z-regular space and semi-ZT3 space, by using boundary points and semi boundary points. The relationships among them and relationships with each of T3, T1 and semi-T1 axioms have been given.


Download data is not yet available.


B. Ahmad , M. Khan , T. Noiri. A note on semi-frontier, Indian J. pure appl. Math. 22(1), 61-62 (1991)

C. C. Adams and R. D. Franzosa. Introduction to Topology Pure and Applied, Pearson Prentice Hall Upper Saddle River. (2008)

S. G. Crossley and S. K. Hildebrand. Semi-topological properties, Fundamenta Mathematicae. 74(3), 233-254(1972) DOI: https://doi.org/10.4064/fm-74-3-233-254

M. Caldas. A Separation Axioms Between Semi-T0 and Semi- T1, Pro Mathematica 11, 21-22, (1997)

M. Caldas. A Separation Axioms Between Semi-T0 and Semi-T1, Pro Mathematica 11, 21-22,

C. Dorsett. Product spaces and semi-separation axioms, Periodica Mathematica Hungarica 13(1), 39-45 (1982) DOI: https://doi.org/10.1007/BF01848095

C. Dorsett, semi-regular spaces, Soochow Journal of Mathematics Periodica Mathematica Hungarica 2, (1991)

J. Dugundji. Topology Allyn and Bacon, Inc. Boston. (1966)

A. M. Hamza, and M. S. Jabbar, A Study of Certain Types of Limit Point Compactness, MSC Thesis, University of Kufa , Faculty of Computer Science and Mathematics. (2018)

A. M. Hamza, and Z. N. Hameed, On The Z-Separation Axioms, MSC Thesis, University of Kufa , Faculty of Computer Science and Mathematics. (2019)

J. N. Sharma. General topology, Krishan Prakashan Meerut UP (1977)(1997)

N. Levine. Semi-open sets and semi-continuity in topological space, The American Mathematical Monthly. 70(1), 36-41(1963) DOI: https://doi.org/10.1080/00029890.1963.11990039

T. M. Nour. A note on semiapplication of semi-open sets, Internat. J. Math. and Math. Sci. 21(1), 205-207 (1998) DOI: https://doi.org/10.1155/S0161171298000295

W. J. M. Thomas. Semi-open sets, PhD Thesis. (1965)

https://en.wikipedia.org/wiki/ Axiom_of_regularity




How to Cite

M.Hamza, A., & Hameed, Z. (2021). Certain Types of Regular and T3 Spaces. Journal of Kufa for Mathematics and Computer, 8(2), 1–6. https://doi.org/10.31642/JoKMC/2018/080201

Similar Articles

1 2 3 4 > >> 

You may also start an advanced similarity search for this article.